Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 2, NWS Wilmington, OH

March 1, 2017Clermont County, Hamilton County, Warren County, Ohio

NWS Wilmington, OH issued this river flood warning at Mar 1, 2017, 6:58 AM EST for Clermont County, Hamilton County, Warren County, Ohio. It took effect at Mar 1, 2017, 9:27 AM EST. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Mar 1, 2017, 6:58 AM EST (11:58 UTC)
In effect from
Mar 1, 2017, 9:27 AM EST
Expired
Mar 2, 2017, 1:58 AM EST
In force
17 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

273 
WGUS41 KILN 011158
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
658 AM EST WED MAR 1 2017

...The National Weather Service in Wilmington has issued a Flood Warning
for the following rivers...

  Little Miami River at Kings Mills

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

OHC025-061-165-012358-
/O.NEW.KILN.FL.W.0002.170301T1657Z-170302T0042Z/
/KIMO1.1.ER.170301T1657Z.170301T1800Z.170301T1842Z.NO/
658 AM EST WED MAR 1 2017

The National Weather Service in Wilmington has issued a 

* Flood Warning for 
  The Little Miami River at Kings Mills
* from this morning to this evening.
* There is no current observed data.
* Flood stage is 17 feet.
* The river is forecast to rise above flood stage by late this morning 
  and continue to rise to near 17.4 feet by this afternoon.The river 
  will fall below flood stage by this afternoon.
* At stages near 17.0 feet, Flooding of lowland areas occurs from South 
  Lebanon to Foster.  Portions of Mason-Morrow-Millgrove Road also 
  flood.
  

&&

LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
      3929 8428 3937 8426             

$$
4 follow-up statements
766 
WGUS41 KILN 011320
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
820 AM EST WED MAR 1 2017


  Little Miami River at Kings Mills

  Little Miami River at Milford

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive your car through flooded roadways. The 
water depth may be deeper than it appears.


Stay tuned to developments by listening to NOAA Weather All Hazards 
radio. For additional details on river forecasts, visit 
water.weather.gov/ahps2/index.php?wfo=iln

&&

OHC025-061-165-020120-
/O.EXT.KILN.FL.W.0002.170301T1427Z-170302T0357Z/
/KIMO1.1.ER.170301T1427Z.170301T1800Z.170301T2157Z.NO/
820 AM EST WED MAR 1 2017

The Flood Warning continues for 
 The Little Miami River at Kings Mills 

* until this evening.
* At 7 AM the stage was 15.1 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by late this morning and 
  continue to rise to near 19.7 feet by this afternoon. The river will 
  fall below flood stage by late this afternoon.
* At stages near 19.5 feet, Flooding can be expected near Turtle Creek 
  in South Lebanon.  Roads affected by the flooding include Broadway, 
  McKinley and Pike Streets.
  

&&

LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
      3929 8428 3937 8426             

$$

OHC025-061-020120-
/O.EXT.KILN.FL.W.0001.170301T1337Z-170302T1427Z/
/MLGO1.1.ER.170301T1337Z.170302T0000Z.170302T0827Z.NO/
820 AM EST WED MAR 1 2017

The Flood Warning continues for 
 The Little Miami River at Milford 

* until Thursday morning.
* At 7 AM the stage was 16.4 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage by this morning and continue to 
  rise to near 20.0 feet by this evening. The river will fall below 
  flood stage by early tomorrow morning.
* At stages near 20.0 feet, Lowland flooding continues in portions of 
  Clermont and Hamilton Counties, particularly in low areas of Milford 
  and Terrace Park.  Flooding continues along portions of Round Bottom 
  Road in Anderson Township.
  

&&

LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
      3907 8443 3910 8443             

$$
244 
WGUS81 KILN 011516
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 AM EST WED MAR 1 2017

...The Flood Warning continues for the following rivers...
  Little Miami River at Kings Mills
  Little Miami River at Milford

OHC025-061-165-012316-
/O.CON.KILN.FL.W.0002.000000T0000Z-170302T0357Z/
/KIMO1.1.ER.170301T1427Z.170301T1800Z.170301T2157Z.NO/
1016 AM EST WED MAR 1 2017

The Flood Warning continues for
  The Little Miami River at Kings Mills
* until this evening.
* At 7 AM the stage was 15.1 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* The river will rise above flood stage late this morning and continue 
  to rise to near 19.7 feet by this afternoon.The river will fall below 
  flood stage late this afternoon.
* At stages near 19.5 feet, Flooding can be expected near Turtle Creek 
  in South Lebanon.  Roads affected by the flooding include Broadway, 
  McKinley and Pike Streets.
  

&&

LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
      3929 8428 3937 8426             

$$

OHC025-061-012316-
/O.CON.KILN.FL.W.0001.000000T0000Z-170302T1427Z/
/MLGO1.1.ER.170301T1310Z.170301T1800Z.170302T0827Z.NO/
1016 AM EST WED MAR 1 2017

The Flood Warning continues for
  The Little Miami River at Milford
* until Thursday morning.
* At 9 AM the stage was 18.5 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 21.1 feet by this afternoon. 
  The river will fall below flood stage early tomorrow morning.
* At stages near 21.0 feet, Flooding can be expected in low areas 
  between Main Street and the river in Milford.  Lowland flooding occurs
  along the river in Clermont and Hamilton Counties.
  

&&

LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
      3907 8443 3910 8443             

$$
749 
WGUS81 KILN 011902
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
202 PM EST WED MAR 1 2017

...The Flood Warning continues for the following rivers...

  Little Miami River at Kings Mills

...The Flood Warning continues for the following rivers...
  Little Miami River at Milford

OHC025-061-165-020302-
/O.EXT.KILN.FL.W.0002.000000T0000Z-170302T0515Z/
/KIMO1.1.ER.170301T1349Z.170301T1706Z.170301T2315Z.NO/
202 PM EST WED MAR 1 2017

...Flooding now expected to continue until late tonight... 
The Flood Warning continues for
  The Little Miami River at Kings Mills
* until late tonight.
* At 12 PM the stage was 20.4 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring.
* The river is currently cresting and will fall to below flood stage 
  this evening.
* At stages near 19.5 feet, Flooding can be expected near Turtle Creek 
  in South Lebanon.  Roads affected by the flooding include Broadway, 
  McKinley and Pike Streets.
  

&&

LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
      3929 8428 3937 8426             

$$

OHC025-061-020302-
/O.CON.KILN.FL.W.0001.000000T0000Z-170302T1427Z/
/MLGO1.1.ER.170301T1310Z.170302T0000Z.170302T0827Z.NO/
202 PM EST WED MAR 1 2017

The Flood Warning continues for
  The Little Miami River at Milford
* until Thursday morning.
* At 1 PM the stage was 19.4 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 20.8 feet by this evening. The 
  river will fall below flood stage early tomorrow morning.
* At stages near 21.0 feet, Flooding can be expected in low areas 
  between Main Street and the river in Milford.  Lowland flooding occurs
  along the river in Clermont and Hamilton Counties.
  

&&

LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
      3907 8443 3910 8443             

$$
372 
WGUS81 KILN 012248
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EST WED MAR 1 2017

...The Flood Warning continues for the following rivers...

  Little Miami River at Kings Mills
  Little Miami River at Milford

OHC025-061-165-020648-
/O.EXT.KILN.FL.W.0002.000000T0000Z-170302T0658Z/
/KIMO1.1.ER.170301T1349Z.170301T1706Z.170302T0058Z.NO/
548 PM EST WED MAR 1 2017

...Flooding now expected to continue until late tonight... 
The Flood Warning continues for
  The Little Miami River at Kings Mills
* until late tonight.
* At 5 PM the stage was 18.8 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by this evening.
* At stages near 19.0 feet, Flood waters begins to approach low-lying 
  roads in Foster and South Lebanon.
  

&&

LAT...LON 3941 8409 3936 8408 3933 8421 3927 8425
      3929 8428 3937 8426             

$$

OHC025-061-020648-
/O.EXT.KILN.FL.W.0001.000000T0000Z-170302T1125Z/
/MLGO1.1.ER.170301T1310Z.170301T1715Z.170302T0525Z.NO/
548 PM EST WED MAR 1 2017

The Flood Warning continues for
  The Little Miami River at Milford
* until Thursday morning.
* At 5 PM the stage was 18.4 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 18.9 feet by this evening. The 
  river will fall below flood stage after midnight tonight.
* At stages near 19.0 feet, Flooding occurs in lowland areas of Milford 
  and Terrace Park, including portions of Round Bottom Road in Anderson 
  Township.
  

&&

LAT...LON 3929 8428 3929 8426 3927 8425 3916 8428
      3907 8443 3910 8443             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Mar 1, 6:49 AM EST, 9 minutes earlier.

Area forecast discussion, Mar 1, 6:49 AM EST, 9 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
649 AM EST Wed Mar 1 2017

.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.

Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Squall line pushing quickly east into western Ohio and across
northern Kentucky attm. This will affect the TAFs in the first
hour or so of the period with gusty winds likely, especially at
the southern TAF sites. More stratiform type pcpn will then
linger for a few hours behind this line before coming to an
end. Cigs will likely fluctuate between low VFR and MVFR through
much of the rest of the day with some spotty instability
showers developing later this afternoon. As the gradient
tightens through the afternoon hours, wind gusts in the 25 to 35
knot range will be possible, possibly lingering into this
evening.

OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 4 PM EST this afternoon for OHZ060>065-
     070>074-077>082-088.
KY...Flash Flood Watch until 4 PM EST this afternoon for KYZ089>100.
IN...Flash Flood Watch until 4 PM EST this afternoon for INZ058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGL
Hazardous weather outlook, Mar 1, 4:56 AM EST, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
456 AM EST Wed Mar 1 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-021000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH-
Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-
Adams-Pike-Scioto-
456 AM EST Wed Mar 1 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to a heavy rain and flash flood threat, severe
thunderstorms will remain possible this morning. The primary threat
will be damaging winds and isolated tornadoes.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

OHZ026-034-035-042>046-051-052-021000-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-
456 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

Showers and thunderstorms will taper off through mid morning. A few
storms may become severe. The primary threat will be damaging wind
and locally heavy rain.

Wind gusts of 30 to 40 mph will be possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe and heavy rain reports.

In the hours before

Local storm report, Mar 1, 6:40 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
640 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND GST     KYMESO CARROLLTON 2E    38.69N 85.14W
03/01/2017  M59.00 MPH       CARROLL            KY   MESONET

&&

HATZOS
Local storm report, Mar 1, 6:50 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     HAIL             DENT                    39.19N  84.66W
03/01/2017  M1.00 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

EVENT NUMBER ILN1700326

JGIBSON
Local storm report, Mar 1, 6:53 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
653 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     HAIL             2 ESE FAIRFIELD         39.32N  84.51W
03/01/2017  M0.88 INCH       BUTLER             OH   TRAINED SPOTTER

&&

EVENT NUMBER ILN1700327

JGIBSON
Local storm report, Mar 1, 6:54 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     HAIL             SPRINGDALE              39.29N  84.48W
03/01/2017  M0.75 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

EVENT NUMBER ILN1700328

JGIBSON
Local storm report, Mar 1, 6:55 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     HAIL             HAMILTON                39.40N  84.56W
03/01/2017  M1.00 INCH       BUTLER             OH   TRAINED SPOTTER

&&

EVENT NUMBER ILN1700329

JGIBSON
Local storm report, Mar 1, 6:56 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
656 AM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HAIL             FINNEYTOWN              39.22N  84.51W
03/01/2017  M1.00 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

EVENT NUMBER ILN1700330

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:16 PM ESTSpecial Weather StatementILNDarke29 min
Feb 28, 11:43 PM ESTSpecial Weather StatementILNShelby32 min
Feb 28, 11:54 PM ESTSpecial Weather StatementILNPreble36 min
Mar 1, 12:04 AM ESTSpecial Weather StatementILNLogan41 min
Mar 1, 12:41 AM ESTSpecial Weather StatementILNHamilton49 min
Mar 1, 12:55 AM ESTAreal Flood AdvisoryILNDarke, Montgomery, Preble95 min
Mar 1, 1:16 AM ESTSpecial Weather StatementILNClermont, Warren29 min
Mar 1, 1:23 AM ESTSpecial Weather StatementILNButler, Warren37 min
Mar 1, 1:28 AM ESTSevere Thunderstorm WarningILNButler, Hamilton, Warren16 min
Mar 1, 1:32 AM ESTFlash Flood WarningILNButler, Hamilton8 hr
Mar 1, 1:32 AM ESTSpecial Weather StatementILNHamilton43 min
Mar 1, 1:33 AM ESTSpecial Weather StatementILNClinton, Highland27 min
Mar 1, 1:55 AM ESTSpecial Weather StatementILNClermont, Hamilton, Warren35 min
Mar 1, 1:59 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren2 hr
Mar 1, 2:10 AM ESTSpecial Weather StatementILNBrown35 min
Mar 1, 2:11 AM ESTSpecial Weather StatementILNClinton, Fayette34 min
Mar 1, 2:21 AM ESTSpecial Weather StatementILNHamilton24 min
Mar 1, 2:22 AM ESTFlash Flood WarningILNBrown, Clermont, Clinton, Fayette, Highland, Warren8 hr
Mar 1, 2:34 AM ESTTornado WarningILNFayette, Highland, Ross26 min
Mar 1, 2:50 AM ESTSpecial Weather StatementILNFairfield, Hocking, Pickaway, Ross40 min
Mar 1, 2:58 AM ESTAreal Flood WarningILNButler, Hamilton18 hr
Mar 1, 3:04 AM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross41 min
Mar 1, 3:09 AM ESTTornado WarningILNFairfield, Hocking23 min
Mar 1, 3:18 AM ESTFlash Flood WarningILNFayette, Highland, Hocking, Pickaway, Pike, Ross6 hr
Mar 1, 3:36 AM ESTTornado WarningILNClermont24 min
Mar 1, 3:42 AM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking4 hr
Mar 1, 3:48 AM ESTSpecial Weather StatementILNClinton, Fayette, Highland27 min
Mar 1, 3:55 AM ESTFlash Flood WarningILNButler, Clermont, Hamilton, Warren6 hr
Mar 1, 4:03 AM ESTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby27 min
Mar 1, 4:05 AM ESTSpecial Weather StatementILNHighland25 min
Mar 1, 4:17 AM ESTSpecial Weather StatementILNPreble43 min
Mar 1, 4:20 AM ESTSevere Thunderstorm WarningILNAdams, Scioto40 min
Mar 1, 4:24 AM ESTSpecial Weather StatementILNHardin36 min
Mar 1, 4:27 AM ESTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Pickaway5 hr
Mar 1, 4:30 AM ESTSpecial Weather StatementILNPike, Ross30 min
Mar 1, 4:31 AM ESTSpecial Weather StatementILNChampaign, Logan, Miami, Shelby, Union44 min
Mar 1, 4:33 AM ESTAreal Flood AdvisoryILNAdams, Brown, Scioto3 hr
Mar 1, 4:48 AM ESTFlash Flood WarningILNAdams, Brown, Scioto6 hr
Mar 1, 5:12 AM ESTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Greene, Logan, Madison and 3 more48 min
Mar 1, 5:17 AM ESTSpecial Weather StatementILNButler, Preble28 min
Mar 1, 5:29 AM ESTRiver Flood WarningILNClermont, Hamilton20 hr
Mar 1, 5:31 AM ESTAreal Flood AdvisoryILNScioto119 min
Mar 1, 5:46 AM ESTFlash Flood WarningILNScioto4 hr
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNAdams, Scioto21 min
Mar 1, 5:53 AM ESTSevere Thunderstorm WarningILNFayette, Greene, Madison26 min
Mar 1, 6:13 AM ESTSevere Thunderstorm WarningILNScioto19 min
Mar 1, 6:30 AM ESTSevere Thunderstorm WarningILNButler, Hamilton30 min
Mar 1, 6:39 AM ESTSevere Thunderstorm WarningILNHamilton36 min
Mar 1, 6:48 AM ESTSevere Thunderstorm WarningILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 2 more42 min
Mar 1, 7:00 AM ESTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton45 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNAdams, Brown53 min
Mar 1, 7:22 AM ESTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Pickaway, Ross23 min
Mar 1, 7:43 AM ESTSevere Thunderstorm WarningILNHighland, Pike, Ross47 min
Mar 1, 7:58 AM ESTSevere Thunderstorm WarningILNPike, Scioto47 min
Mar 1, 8:04 AM ESTTornado WarningILNAdams, Scioto14 min
Mar 1, 8:06 AM ESTAreal Flood AdvisoryILNAdams, Pike, Scioto84 min
Mar 1, 8:24 AM ESTSevere Thunderstorm WarningILNScioto25 min
Mar 1, 9:24 AM ESTAreal Flood WarningILNHamilton51 min
Mar 1, 9:28 AM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 9:44 AM ESTAreal Flood WarningILNBrown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more3 hr
Mar 1, 10:11 AM ESTAreal Flood WarningILNAdams, Brown, Scioto9 hr
Mar 1, 10:29 AM ESTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more18 hr
Mar 1, 10:31 AM ESTAreal Flood AdvisoryILNButler, Hamilton, Warren89 min
Mar 1, 10:39 AM ESTRiver Flood WarningILNHocking31 hr
Mar 1, 11:24 AM ESTRiver Flood WarningILNAdams17 hr
Mar 1, 12:12 PM ESTRiver Flood WarningILNPike, Scioto62 hr
Mar 1, 12:27 PM ESTAreal Flood WarningILNHocking, Pickaway, Ross3 hr
Mar 1, 1:04 PM ESTRiver Flood WarningILNRoss5 hr
Mar 1, 2:14 PM ESTSpecial Weather StatementILNChampaign, Clark, Greene, Union, Warren46 min
Mar 1, 2:51 PM ESTSpecial Weather StatementILNDelaware, Franklin, Madison39 min
Mar 1, 3:02 PM ESTSpecial Weather StatementILNClermont, Clinton, Fayette, Highland, Pickaway43 min
Mar 1, 3:23 PM ESTSpecial Weather StatementILNFairfield, Licking52 min
Mar 1, 3:29 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr
Mar 1, 3:36 PM ESTSpecial Weather StatementILNHighland, Pickaway, Ross39 min
Mar 1, 6:14 PM ESTAreal Flood AdvisoryILNHocking, Ross2 hr

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.